# SDR HNAA2020012200027

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 46,104 hours, 42,518 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING CLIMB OUT CREW NOTICED SMELL, THEN DURING CRUISE SMELL REMAINED WITH SMOKE COMING FROM GLARE SHIELD AREA.....FIX: R&RD FLIGHT GC IAW EMB 145 AMM 22-11-01,OPS CHECK GOOD AT THIS TIME,OK FOR SERVICE.  NOTE: CREW DONNED 02 MASKS EMERGENCY DESCENT. CONTINUED FLT TO BOSTON
